Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla rash with fever and itch
Dec 19, 2010

I got the atripla rash after the 8th dose. It is all over my body, started off as splotches and now looks like I am sunburned from head to toe. I have been battling a fever for about 3 days now and the itching is horrible with the rash areas being hot to the touch. My doctor took me off the atripla 3 days ago. Should I be concerned with the fever and itch?

Response from Dr. Henry

Fever and severe rash warrants careful clinical evaluation. If eyes, mouth, breathing are involved then you should be seen by a clinician urgently. Simply stopping Atripla can cause problems with resistance so may want to discuss with your HIV specialist whether some other HIV med should be used even if just for a week (such as s boosted protease inhibitor) to prevent efavirenz resistance. KH



Previous
sweating
Next
Hiv holiday treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement